# SDR PNSA041204

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N676PA
- Make and model: Saab 340B
- Aircraft serial: 316
- Aircraft time: 27,864 hours, 34,361 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

CAPT MISTAKENLY HEARD AUTOCOARSEN FAIL CALLOUT BY SECOND IN COMMAND ON INITIAL TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AFTER TURNING OFF RUNWAY FAILURE LIGHT WAS CONFIRMED NOT TO BE ON.  MAINTENANCE WAS CALLED BUT NO ACTION TAKEN.  AIRCRAFT TAXIED BACK TO RUNWAY AND A NORMAL TAKEOFF WAS PERFORMED.
